# SDR AALA20011620

- Difficulty date: August 6, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK 6 AT STATION 215-216.  INSTALLED NEW SECTION OF SEAT TRACK FROM STATION 215-304 IAW SRM 53-05.  (M)
